# SDR SWAA2017051613786

- Difficulty date: May 5, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 38,736 hours, 18,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT Z ANGLE CORRODED BETWEEN BS 876 TO BS 883, RBL 21.  R&R Z ANGLE IAW SRM.
